ArticleOriginal scientific text

Title

Norms of factors of polynomials

Authors 1, 2

Affiliations

  1. Mathematics Department, University of South Carolina, Columbia, South Carolina 29208, U.S.A.
  2. Mathematics Department, U.W.I. Mona, Jamaica, W.I.

Bibliography

  1. D. Boyd, Two sharp inequalities for the norm of a factor of a polynomial, Mathematika 39 (1992), 341-349.
  2. J. Donaldson and Q. Rahman, Inequalities for polynomials with a prescribed zero, Pacific J. Math. 41 (1972), 375-378.
  3. A. Durand, Quelques aspects de la théorie analytique des polynômes I, II, in: Cinquante ans de polynômes (Paris, 1988), Lecture Notes in Math. 1415, Springer, Berlin, 1990, 1-42, 43-85.
  4. M. Filaseta, M. Robinson and F. Wheeler, The minimal Euclidean norm of an algebraic number is effectively computable, J. Algorithms 16 (1994), 309-333.
  5. P. Glesser, Nouvelle majoration de la norme des facteurs d'un polynôme, C. R. Math. Rep. Acad. Sci. Canada 12 (1990), 224-228.
  6. A. Granville, Bounding the coefficients of a divisor of a given polynomial, Monatsh. Math. 109 (1990), 271-277.
  7. R. Kannan, A. Lenstra and L. Lovász, Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers, Math. Comp. 50 (1988), 235-250.
  8. M. Mignotte, An inequality about factors of polynomials, Math. Comp. 28 (1974), 1153-1157.
  9. A. Schinzel, Reducibility of lacunary polynomials I, Acta Arith. 16 (1969/70), 123-159.
  10. A. Schinzel, Reducibility of lacunary polynomials, in: Proc. Sympos. Pure Math. 20, D. J. Lewis (ed.), Amer. Math. Soc., Providence, 1971, 135-149.
  11. J. Uspensky, Theory of Equations, McGraw-Hill, New York, 1948.
Pages:
243-255
Main language of publication
English
Received
1996-08-20
Accepted
1996-12-23
Published
1997
Exact and natural sciences